Severe eczema new reaction to smallpox jab

Severe eczema can now be added to the range of side-effects caused by the smallpox vaccine.


Doctors in Jerusalem reported the case of a 27-year-old man who developed severe eczema over his entire body – leaving deep scars on his face and chest – after having been vaccinated against smallpox.


The reaction, called eczema vaccinatum, is a rare complication of the vaccine that can strike any patient with a history of eczema or who is in close contact with a vaccinated person (N Engl J Med, 2002; 346: 1287).

Leave a reply

What Doctors Don't Tell You Written by What Doctors Don't Tell You

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Body+Mind+Spirit

TRANSFORM YOUR LIFE?

Try the Internet's Longest-Running Wellness Program.